# SDR AALA20031307

- Difficulty date: November 21, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  TAIL CONE EJECT HANDLE EMERGENCY ILLUMINATION LIGHT INOPERATIVE.  REPAIRED TAIL CONE EJECT HANDLE EMERGENCY ILLUMINATION LIGHT WIRES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
